Calculators · Dermatology · Score
PASI (Psoriasis Area and Severity Index)
Also called PASI, psoriasis severity score
Plaque psoriasis extent and severity across four body regions (0–72).
Fill 16 more fields to see the result.
Formula and scoring
For each region: (erythema + induration + desquamation, each 0–4) × area score (0–6) × weight. Weights: head 0.1, upper limbs 0.2, trunk 0.3, lower limbs 0.4. PASI = sum of the four regions (max 72).
Exam and ward pearls
- Response endpoints: PASI 75 / 90 / 100 = 75%, 90% or 100% fall from baseline; ΔPASI <50% means change therapy (European consensus).
- Rule of tens (Finlay): BSA >10% or PASI >10 or DLQI >10 = severe psoriasis.
When not to rely on it
- PASI measures signs only; pair it with DLQI, which the European consensus uses alongside PASI and BSA.
Source
- Fredriksson T, Pettersson U. Severe psoriasis — oral therapy with a new retinoid. Dermatologica. 1978;157(4):238-44. doi:10.1159/000250839 · PMID 357213
- Oakley A. PASI score. DermNet (scoring method: region weights, area score bands, 0–4 severity). Link
- Mrowietz U, Kragballe K, Reich K, et al. Definition of treatment goals for moderate to severe psoriasis: a European consensus. Arch Dermatol Res. 2011;303(1):1-10. doi:10.1007/s00403-010-1080-1 · PMID 20857129
- Finlay AY. Current severe psoriasis and the rule of tens. Br J Dermatol. 2005;152(5):861-7. doi:10.1111/j.1365-2133.2005.06502.x · PMID 15888138
Formula and cut-offs checked against these sources on 8 Nov 2026. Educational tool for clinicians; it does not replace clinical judgement.